I was just as scared as you. Even when I learned more about the side effects. Even when I made peace with what the side effects were going to do to me. I am on 22.5mg of MTX each week. I split the dose to 12.5mg at night just before I go to sleep. I also take a sleeping pill, so I sleep through the stomach upset that I get. I take the rest (10mg) 12 hours later with a med called Leuvacan Calcium that settles my stomach. We split the dose to make the side effects less severe. My worst day is actually the next day because I don't have the med to settle my stomach that day. (If I did not have that med the 1st day it would be worst, but the med works really good) All in all, I loose 2 days out of the week, every week.
I have taking MTX for about a year. The side effects did start off really bad, and then got better- but for me they have gotten a bit worse over time. (not nearly as bad as the beginning) I do have amazing fatigue, but that is because several of my meds combine to cause it. I do have borderline kidney and liver problems, but that is because several of my meds combine to cause it.
You said that you are taking several other meds including psyc meds. Be very careful and know how the combination of the meds are going to effect your body. Some of them can have a symbiotic effect. Because I am bipolar, one of the things I found is that when I took prednisone I was on an artificial micro-manic. Because of that, when I got off of it I went into an artificial pronounced depression.
I cannot stress enough how important how important it is to find out how your meds from diffrent doctors work together in your body.